# SDR SCNA11006

- Difficulty date: March 28, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 29,215 hours, 20,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT WAS FOUND INOPERATIVE ON THE RT SIDE BETWEEN OVER WING EXITS (EXTERIOR).  R & R EXTERIOR EMERGENCY LIGHT BULB FROM ASSY ON RT SIDE BETWEEN HATCHES AND CHECKED NORMAL.  CONDITION FOUND TO BE OK FOR SERVICE IAW AMM 33-51-04.
